# SDR 09152005C

- Difficulty date: September 14, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N308CE
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 28,340 hours, 32,942 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50104882
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NOSEWHEEL SHIMMY (ABORTED TAKEOFF).  REMOVED AND REPLACED LT AND RT NOSE WHEELS.  PERFORMED HIGH SPEED TAXI TEST.  OPS CHECKS GOOD.
